# SDR QXEA2014121801101

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 19,038 hours, 20,365 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: 60070511
- Part serial: SEP01414
- Condition: Leaking
- Location: Hyd System
- Part time: 18,723 hours, 20,058 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING, ALMOST NO BRAKING ACTION.  ON POST FLIGHT NR 1 BRAKE WARM AND NR 2 SLIGHTLY WARM.  NR 3 AND 4 BRAKES ARE COLD.  C/W WITH MAIN LAND.  GEAR BRAKE FUNCTION, TEST REF 32-42-00-720-801.  C/W ANTI-SKID FUNCTION TEST REF AMM TASK 32-46-00-720-802.  NO DEFECTS NOTED.  FOUND WITH HYD SYSTEM PRESSURIZED NR 1 RT FUSE, SHUTTLE VALVE LEAKING FLUID IN WHEELWELL.  R & R NR 1 RT SHUTTLE VALVE REF AMM 32-42-11-000-801. 32-42-11-400-801. C/W TAXI TEST. OPS CHECK GOOD. NO LEAKS NOTED.  NOTE: NO FAULTS FOUND IN CDS. RETURNED TO SERVICE.
